MathSciNet Relay Station
MathSciNet bibliographic data
MR1962314 35K57 (35B40)
Li, Fucai; Xie, Chunhong Global existence and blow-up for a nonlinear porous medium equation. Appl. Math. Lett. 16 (2003), no. 2, 185–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement